# SDR CA990614046

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Part number: 3510001601
- Condition: Burned
- Location: Coffee Maker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFT GALLEY CREW REPORTED SMOKE FROM OUTBOARD COFFEE MAKER.  COFFEE MAKER REPLACED DUE TO BURNED WIRES.
